# SDR ASAA2019070729966

- Difficulty date: July 7, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 16,959 hours, 5,477 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 23536E
- Condition: Failed
- Location: Window Heat
- Part time: 17,059 hours, 5,503 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL CAPTAINS LEFT WINDOW OVER HEAT WARNING LIGHT ILLUMINATED, (WE TURNED THE WINDOW HEAT SWITCH OFF AND LANDED). GROUNDED - YES. REMOVED & REPLACED WINDOW HEAT CONTROL UNIT REF AMM 30-41-11. OPS NORMAL.
